Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
karam

I don't feel anything from my measly dose of 40mg Claravis, I'm 5'11 190 lbs...

..it's like I'm not taking anything at all

I WANT side effects so I can feel like it's actually working & doing something

when will I feel anything? is it going to be when I get my derm to up my dose?

I'm in my first week btw

Edited by karam

Share this post


Link to post
Share on other sites

Ive been on it for 8 weeks now and havent noticed much more than a decrease in oil...

It takes time, you may not even notice results till your 2-3 months in.

Whats your current dose?

Share this post


Link to post
Share on other sites
..it's like I'm not taking anything at all

I WANT side effects so I can feel like it's actually working & doing something

when will I feel anything? is it going to be when I get my derm to up my dose?

I'm in my first week btw

40mg & I'm 5'11" 190 lbs

Share this post


Link to post
Share on other sites

Are you on 40mg per day or 40mg tabs? Because I just started taking claravis, and just finished my 10th day and i think mine are 40 mg tablets so 80 mg per day... The box says Claravis 40.

Share this post


Link to post
Share on other sites
..it's like I'm not taking anything at all

I WANT side effects so I can feel like it's actually working & doing something

when will I feel anything? is it going to be when I get my derm to up my dose?

I'm in my first week btw

40mg & I'm 5'11" 190 lbs

one 40mg pill a day with dinner

Share this post


Link to post
Share on other sites

That does seem pretty low for your size.. I am no expert though, but I think some derms try to start you off with a low dosage and taper upward throughout the course.. I guess mine is starting high and planning to stay high.. dunno..

Share this post


Link to post
Share on other sites

If it's only your first week I think it's too early to worry... it's my first week as well and my face/lips just started drying out in the past couple days, but I'm taking 80mg per day and I'm smaller than you are (5'8" 130lbs). I would give it time, it's a 5-month regimen for a reason - results likely won't be overnight

Share this post


Link to post
Share on other sites

The first time I took Accutane I was only on 20mg a day (I'm 44 kg) and then it was upped. Your derm probably just wants to make sure that your bloodwork is ok before uping your dosage. It's common to start off on a low dose.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×